# SDR A6WA202010267350

- Difficulty date: October 21, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 37,515 hours, 36,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145220
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR ANGLE AT FS 484 & RBL 42.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION AT RT FLOOR ANGLE AT FS 484 & RBL 42, REF CRJ 200 SRM 51-21-06.  REWORKED AREA MEASURES 1.96" L X 1.44" W X .005" D, ORIGINAL MATERIAL THICKNESS .080", REMAINING MATERIAL THICKNESS .075".  HFEC ACCOMPLISHED WITH NO INDICATIONS NOTED, REF NDTM PART 1 51-20-06 REV 41.  TREATED, PRIMED, PAINTED, AND APPLIED CPC.  WITHIN ALLOWABLE LIMIT,S REF BOMBARDIER REO 601R-53-41-41-666 REV C 2012-11-06.
